You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Stable Rank of Leavitt Path Algebras
P. Ara and E. Pardo
Proceedings of the American Mathematical Society
Vol. 136, No. 7 (Jul., 2008), pp. 2375-2386
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/20535425
Page Count: 12
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
We characterize the values of the stable rank for Leavitt path algebras by giving concrete criteria in terms of properties of the underlying graph.
Proceedings of the American Mathematical Society © 2008 American Mathematical Society